| Model Number |
10605 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: used the first day of the month of the bsc aware date since no event date provided.
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in a very tortuous artery.A 3.50 x 28 synergy ii drug-eluting stent was advanced for treatment but failed to cross the lesion.However, the stent sheared off of the balloon and was recovered in the guideliner.No further information available.